PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Differential smoothness of affine Hopf algebras of Gelfand–Kirillov dimension two

Volume 139 / 2015

Tomasz Brzeziński Colloquium Mathematicum 139 (2015), 111-119 MSC: 16S36, 58B32, 16T05. DOI: 10.4064/cm139-1-6


Two-dimensional integrable differential calculi for classes of Ore extensions of the polynomial ring and the Laurent polynomial ring in one variable are constructed. Thus it is concluded that all affine pointed Hopf domains of Gelfand–Kirillov dimension two which are not polynomial identity rings are differentially smooth.


  • Tomasz BrzezińskiDepartment of Mathematics
    Swansea University
    Swansea SA2 8PP, U.K.

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image